# SDR 01FDEA00778

- Difficulty date: August 29, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB CABIN PRESS FAILED TO STOP AT 8.6 PSI (YELLOW BAND).  SYS DID NOT SWITCH TO STBY. REMOVED AND REPLACED OUTFLOW VALVE & PRESSURE SELECTOR PNL.  OK PER MM 21-31-000-5.
